- 12-14-2006, 11:46 AM
- 12-14-2006, 12:30 PM
Usually I find that people suffering those kinds of sides are getting them because of the supps in combination with too low calories and/or too much training. Make sure she's getting enough nutrition and water. Is she taking in caffeine as well?
- 12-14-2006, 02:39 PM
yea ive told her too stop caffine and to make sure she is eating enough calories or she will look like nicole richie and im making she she has enough protien aswell.. right know she is doing cardio and weights oed
12-14-2006, 02:52 PM
slow it down...dosing only needs to be once a day...i do it first thing in the morning...
i did 40 on my first day ever and it was horrible
then i did 20 the next 2 days and slowly pyramided to 140 and always felt fine
12-14-2006, 04:52 PM
Um, have yo taken her BP? Thats a good idea. Also, add some taurine. Defintaly taker it down until it is more tolerable. I hate clen. Love ECA.
My The 1 LOG: http://anabolicminds.com/forum/steroids/254164-my-one-log.html
12-14-2006, 05:59 PM
yea checked bp it was good 124/83 i did think of taurine but i thought that was only for cramps
Similar Forum Threads
- By adeadbodyman in forum Weight LossReplies: 6Last Post: 05-18-2010, 10:37 AM
- By citystreets in forum AnabolicsReplies: 26Last Post: 12-23-2008, 12:09 AM
- By JBlaze in forum AnabolicsReplies: 13Last Post: 07-24-2004, 11:59 AM
- By JBlaze in forum AnabolicsReplies: 0Last Post: 02-06-2003, 05:45 PM
- By Dwight Schrute in forum AnabolicsReplies: 17Last Post: 01-13-2003, 12:40 AM